MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the electrical remote-controlled tubing clamp.The incident occurred in manchester, united kingdom.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an electrical remote-controlled tubing clamp gave the following error message "'electronic clamp failure'' when it was in service.There was no patient injury.
 
Additional Manufacturer Narrative
The evo clamp device was returned to manufacturer for repair.Upon inspection no issue was reproduced with the clamp.Functional test passed positively and unit was returned to service.A device service history review has been performed and identified that the unit was manufactured in 2021 and no other similar event has been reported, neither concerning trend has been identified.Based on the gathered elements and given that no issues were detected during testing, the root cause of the issue cannot be determined.Nevertheless, considering the results of past investigations into similar events, a temporary electrical issue, such as a loose connection or false contact, cannot be ruled out as a contributing factor to the complaint.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key21570609
Report Number9611109-2025-00098
Device Sequence Number21068031
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)211014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown